| Model Number |
M00514200 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that an ultraflex esophageal ng distal release covered stent was to be implanted to treat an esophageal tumor during an esophageal stenting procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was tortuous and was not dilated prior to stent placement.During the procedure, the stent was fully deployed inside the patient; however, under endoscopic view, it was noted that the stent did not expand.The stent was removed from the patient using a rat tooth forceps and another ultraflex esophageal stent was implanted to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.